# SDR AALA202110146808

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON INSTALLING AFT OF R2 DOOR CLOSET FOUND UPPER CONNECTOR WIRES DAMAGED. REPAIRED THE WIRES AT SPLICES DL9301A AND DL9301B AND SATISFACTORY TEST THE EMERGENCY LIGHT EXIT-SIGN AT DOOR 2 CLOSET AS REF-B777 WDM-33-51-22 AND B777 AMM 35-51-01-960-801.
